CureZone   Log On   Join
 

Re: Aggravation with Caprylic Acid Pill Form by NAMIR ..... Candida & Dysbiosis Forum

Date:   6/13/2013 10:55:38 PM ( 8 years ago ago)
Hits:   3,907
URL:   https://www.curezone.com/forums/fm.asp?i=2074379

I agree...in the past when I felt better, I would be more flexible with my diet and protocol, The result was not good. After 7 months, this condition has my respect.

I have changed my lifestyle, and diet for the long term. This condition has been a wake up call for me.
Even yet, Fighting Candida comes with all sorts of road blocks.


I stopped the Caprylic Acid Pills for 4 days now, and no more aggrevations and again I am getting progress and less symptoms.
Strangely my Hair loss has lessended also.
So I would definitely say it was the Caprylic Acid. Thats the only thing I took out of the equation. Probably took it for too long as you said. I wished I had found this out earlier...Seems like I wasted a month or more with all the aggravations.


Just incase my Doctor wants to also do Food Alergy Test, So I will do that to rule out anything else.
 

<< Return to the standard message view

fetched in 0.41 sec, referred by www.curezone.com/forums/fmp.asp?i=2074379